# SDR USAA2014011000006

- Difficulty date: January 9, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Engine: Rroyce RB211535E4
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Seal
- Condition: Out Of Position
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CLT FLT 706  EN-ROUTE MCO TO CLT.  DURING CLIMB OUT, THE LT ENG N1 EICAS VIBRATION WAS HIGH, READING 2.8.  ENG INDICATIONS WERE NORMAL.  VIBRATION RETURNED BELOW 2.5 WITH THRUST LEVER RETARDED TO IDLE, ENG WAS NOT SHUT DOWN.  THERE WAS NO VIBRATION FELT AT CRUISE POWER & NO AIRFRAME VIBRATION IN CLIMB OR CRUISE.  UPON ARRIVAL INTO CLT, THE CREW REQUESTED EMERGENCY EQUIPMENT TO BE CALLED OUT.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  FOUND SEVERAL ANNULUS FILLER SEALS OUT OF POSITION.  ENSURED ALL SEALS IN CORRECT POSITION. RAN ENG & HAD A MAX OF 1.4 UNITS N1 VIBRATION.
